# SDR USAASA01030

- Difficulty date: June 28, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A330-202
- Aircraft serial: 0868
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 4,011 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DCA-LGA - FLT 6848 - THE AFT LAVATORY SMOKE DETECTOR SMOKE WARNING ILLUMINATED ON CLIMB-OUT OF DCA.  SMOKE ODOR WAS ALSO CONFIRMED BY A FLIGHT ATTENDANT.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LAVATORIES AND THE AIR CONDITIONING SYSTEM.  NO FAULTS WERE FOUND.  OPERATED PACKS AND NOTED NO PROBLEMS.  PERFORMED ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION TASK.  REPLACED RECIRCULATION AND LAVATORY FILTERS, AND AFT LAVATORY SMOKE DETECTOR AS PRECAUTION.  OK FOR SERVICE.  (M)
